# SDR CALA2017030500541

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 75,587 hours, 7,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Discharged
- Location: R4 Door
- Part time: 61,665 hours, 5,644 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF J/C 25-5210-1-9801 AMBER CONT LIGHT INOP ON R4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY PACK. REMOVED AND REPLACED (EPAS) BATTERY PACK ON R4 DOOR IAW AMM 52-11-20. OPS CHECK GOOD.
